Jump to content
Sign in to follow this  
dorat12

First Few Days On Celexa... Side Effects!!

Recommended Posts

Hello everyone. I have been seeking comfort in online forums as I deal with the side effects of Celexa, which I have just started at 10mg.

I have been taking Celexa for two days now every night around 9/10 pm, so I am just about to take my third one. The side effects have already began and have already tired me out. I feel like a zombie, like I am very tired all the time. I have little energy and this whole entire weekend I've basically been in bed watching TV. I feel confused/disoriented and like my memory is being affected. Before, my anxiety caused me to overthink things and replay them in my head; worrying about how they would come up again in the future. Now I find it to be a struggle to even imagine possible senarios like my brain is disabled or something !!!!!!!!! I have difficulty directing my own thoughts and it's a very weird feeling !!!

Today, I woke up from a nap and I could hear my own heartbeat loud and clear. After it stopped, I realized how loud it had been and it freaked me out that I wasn't freaked out while I heard it!! When I opened my eyes I felt confused and the whole room was painfully bright. As I woke up more, I began to settle and snap back into reality but mornings/waking up from sleep are just miserable.

The one thing that is really bothering me are how depressed, anxious and hopeless I feel, mostly in the mornings, but the mood swings hit me at random times during the day. The worst thing is the brain fog, though. I am usually so sharp and have a perfect memory, but I feel like I am altering it forever by taking this pill.

I have heard that the first two weeks on Celexa are the worst when it comes to side effects but as your body gets used to the drug it settles down.

Do any of you relate with this brain fog/memory problem/forgetfulness symptom? Do you think it has more to do with the pill or my actual anxiety/depression which also is notorious for causing memory problems. Will it go away as time progresses?

I feel so tired.

Thanks so much and I hope to find comfort in talking with you all with what I am experiencing.

PS - I know I have to chose whether or not I take it in the AM or PM, but does it matter exactly what time? First day I took it close to 9, but yesterday I took it close to 10... Just wondering if it makes a difference

Best, Dora

Edited by dorat12

Share this post


Link to post
Share on other sites

Hey Dora,

I think that for the initial side effects, it doesn't really matter when you take the med. You'll still have the side effects. You can try to switch from night to day, but the side effects will still be there. To me it didn't matter.

I took them at night, and after a week I tried taking them in the am...but same thing, so I went back to taking them at night.

What you describe in your post, is perfectly normal. Morning anxiety is the worst. That dreadful feeling that comes upon you the minute you open your eyes...I had to deal with it too. I took a month off back in June because I couldn't be bothered with even taking a shower. I spent my days in a daze, from the living room couch to the bedroom.

The good news is that...it does go away. If you can put up with these crazy side effects, you'll get there. Some people say 2 weeks. I was marking the days in the calendar to reach the 2 week mark. However, it went on for a lot longer for me. So, it depends.

Oh, yes...it doesn't matter if you take it an hour early or an hour late. It is recommended to always take it at the same time, but sometimes is not possible. Nothing will happen thou. I usually take it at 8 pm. But many times I take it at 9 or 10.

All the best

Share this post


Link to post
Share on other sites

Just took my first 20mg tablet tonight. During dinner, I started coming up on it and the nausea stopped me from eating. Blurred vision and a very nasty bowel movement. Does anybody know, from experience, when my body will tolerate this?

Cheers

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...